# SDR AALA20150906001

- Difficulty date: September 5, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 50,045 hours, 7,949 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Amu
- Part number: 5700112
- Part serial: 688
- Condition: Faulty
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

VISUAL SMOKE SEEN COMING OUT OF AUDIO MANAGEMENT UNIT IN AVIONIC BAY DURING MX TRANSIT.  DISCONNECTED UNIT FROM RACK, FOUND BOTH CB`S POPPED OUT AT P11 PANEL IN COCKPIT.  R & R AUDIO MANAGEMENT UNIT M8035 IAW AMM 23-51-05-004-028 404-029.  PERFORMED OPERATIONAL CHECK IAW AMM 23-51-00-235-024-001.  SYS CHECKED NORMAL.
